# SDR SWAA2021061481499

- Difficulty date: June 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 4,071 hours, 8,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Dirty
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA SAYS FWD ENTRY GIRT BAR DIFFICAULT TO SECURE AND UNSECURE FROM STOWED AND ARMED POSITIONS. LEFT SIDE RINGLET ON BAR IS LOOSE / COULD NOT DPLICATE ABOVE NOTED FANET; CLEANED FLOOR MUNTED GIRT BAR HOOKS OF DIRT AND DEBRIS; OPS CHK GOOD @ THIS TIME PER AMM 25-66-01 AND SIP
